# SDR BB07060

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 70,318 hours, 13,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5092
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR LEVEL LIGHT FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.
